| Model Number |
TRULIANT TIB IMP PSC INSERT SZ 5, 11MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: truliant tib fit tray cem sz 5f / 5t (cat# 02-022-45-5050 / serial# (b)(4)).Truliant ps cem fem ps cem right sz 5 (cat# 02-020-11-0350 / serial# (b)(4)).Three peg patella 35mm (cat# 200-02-35 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, a (b)(6) y/o male patient who is 27 months postop a rtka returned with pain.The surgeon decided to replace the poly and debride the joint.A truliant 11mm psc was replaced with a 13mm psc.Patient was last known to be in stable condition following the event.The devices will not be returned for evaluation due to hospital retains all retrievals.
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely is related to the patient¿s underlying condition.